# SDR SWIA201541413

- Difficulty date: August 27, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 34,051 hours, 20,179 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331051
- Condition: Dented
- Location: Bs 202
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DENT ON SKIN PANEL, AT FS 202.75 BETWEEN LBL 22.0 AND LBL 30.0 DUE TO BIRDSTRIKE DAMAGE.  DAMAGE IS OUT OF LIMITS IAW SRM.  REMOVED SKIN PANEL, PN CC670-33105-1, JUST AFT OF LT TRU DOOR AND INSTALLED A NEW SKIN PANEL IAW SRM AND REO.
